# SDR ASAA2017012919585

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,849 hours, 9,130 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: S332T10043
- Condition: Failed
- Location: B System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS NR 2 ENGINE B FIRE LOOP WILL NOT TEST (NO HANDLE LIGHT).   ACFT GROUNDED. REPLACED BOTH ENGINE CORE FIRE DETECTOR ASSEMBLY, IAW AMM 26-11-01. INSPECTED AND FOUND UPPER FAN ENGINE FIRE DETECTOR LOOP GROMMETS WORN BEYOND LIMITS. REMOVED AND REPLACED UPPER AND LOWER ENGINE FAN FIRE DETECTOR LOOPS, IAW AMM 26-11-01. PERFORMED OPS CHECK OF FIRE DETECTION SYSTEM, IAW AMM 26-11-00, OPS CHECKED GOOD.
